MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; POWERED WHEELCHAIR

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; POWERED WHEELCHAIR
Model Number JAZZY SELECT 6
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Injury (2348)
Date of Event 08/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been made available for evaluation at this time.Should further information or the device become available, a follow-up report will then be issued.
 
Event or Problem Description
Alleges was going down the level public sidewalk when the chair jerked and spun out, throwing his weight to one side and the chair went down as did customer causing injuries.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The provider replaced the device.The consumer is very happy with his replacement.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea, pa PA 18642
MDR Report Key8981387
Report Number2530130-2019-00101
Device Sequence Number3288406
Product Code ITI
UDI-Device Identifier00606509100137
UDI-Public00606509100137
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K042612
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberJAZZY SELECT 6
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2019
Supplement Date Received by Manufacturer09/05/2019
Initial Report FDA Received Date09/10/2019
Supplement Report FDA Received Date07/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;